Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 6 > No. 2


New Modular Relations for the Ratio’s of Ramanujan Function X(−q) of degree 5

PP: 157-161
B. N. Dharmendra, P. S. Guruprasad, S. Vasanth Kumar,
In this paper, we establish some new modular equations using ratio’s of Ramanujan function χ (−q) of degree 5. Further,we obtain some explicit evaluations of class invariant gn from them.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved